Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

if anyone can help me it would be appreciated but i went to my derm three days ago and she gave me taxorac and plexion i have been using this tazorac and i dont know what is going on am i supoosed to rub it in to were theres no white stuff or let it absorb in my skin and how long does it usually take to see results for this

Share this post


Link to post
Share on other sites
Guest ilovepancakes

I have no clue, but i suggest you call your derm and ask.

If youre not sure, better be safe then sorry.

:ninja:

Share this post


Link to post
Share on other sites

Yes, you need to rub it in till you cant see it on the skin... a little goes a long way...if there's still white stuff on your skin after you've rubbed it in you've used to much. Usually it takes just a pea-sized amount. It will probably take up to a month before it really starts working. Also, your skin may get worse before it gets better (the "initial breakout"). If that happens don't worry-it's normal, just wait it out. Good luck :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×